# SDR MALA010772

- Difficulty date: November 12, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE119100200D1
- Part serial: 558723901
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON LANDING OF FLIGHT 3001, ROLL OUT RT ENGINE OIL PRESSURE DROP TO ZERO.  RT OIL PRESSURE LIGHT ALSO ILLUMINATED.  CREW SHUTDOWN ENGINE AND FINISHED TAXIING IN ON ONE ENGINE.  MAINTENANCE RAN AC, FOUND OIL PRESSURE GEARBOX READING HIGH, REPLACED GEARBOX OIL PRESSURE TRANSDUCER P/N IPTE119100200D1, S/N OFF 5749-10-575, S/N ON 5587-2-390-1 IAW SAAB MM 79-30-05.  ALL CHECKS GOOD.
